# SDR HNAA2014081800239

- Difficulty date: August 18, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 62,805 hours, 70,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IS INOPERATIVE 3RD FROM THE FRONT.  R & R BULB.  OPS CHECKED GOOD.
